antidepressants withdrawals and neurological symptoms

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sexysue
Regular Member


Date Joined Aug 2006
Total Posts : 60
   Posted 12/16/2006 8:29 AM (GMT -7)   
hi there . i have been on 3 different types of antidepressants and 1 type of sleeping pill since april of this year . none of them worked for me . i had to withdrawal from all of them one after each other very adruptly . the last antidepressant withdrawal was nearly 19 weeks ago . i was withdrawing from a very potent ssri antidepressant drug called escitalopram which was too strong for me . i was only on it for 5 weeks . it was making me more depressed and very suicidal . i told the doctors what this drug was doing to me but i was totally ignored by them . anyway since stopping the drug escitalopram , i have been having very painful neurological symptoms which are tingling burning prickling crawling sensations in and all over my body , pressure in my head , neck and behind both of my eyes , complete numbness in both of my hands and feet , severe muscle tension , intenses pain all over my body , electric shocks and jolts in and along my spine , chronic weakness and stiffness , tremors , sleeping distrubances , visual distrubances and really cloudy urine . all these syptoms that i am getting is really scaring and they seem to be getting alot worse . am seeing a neurologist on the 12th of january 2007 . really hope that he can help me . keep om thinking that i have done some serious major damage to my body , especially my nervous system due to the 4 very adrupt drug withdrawals . if i have done some serious major to myself , can anyone tell me how long will it take for my body , especially my nervous to go back to normal ?  sad   

beartooth
Veteran Member


Date Joined Dec 2006
Total Posts : 517
   Posted 12/16/2006 12:38 PM (GMT -7)   
Hi sexysue,

Did I read it right that you've been off anti-ds for 19 weeks and you're still feeling withdrawals? I too have been on many different pills, but I've never had withdrawals that bad. If you can't get in to see the neurologist sooner, I would advise seeing your psychiatrist and explaining your symptoms to him. I did a quick google on lexapro and many of the symptoms you are describing are included in their write up. Here is a link to the mfrs lexapro site, I believe page 6 has some good info for you.

http://www.fda.gov/cder/foi/label/2003/21323se1-003,se8-007,21365se8-001,se1-004_lexapro_lbl.pdf

I really advise that you some medical attention though. If not your psychiatrist then your regular doc. You shouldn't wait another month to get some help.

I really feel for you what you are going through. It is frustrating when a medicine that is supposed to help makes you worse, and really scary when your body isn't working the way it should. I hope that you start feeling better soon.

Beartooth

hollygo
Regular Member


Date Joined Dec 2006
Total Posts : 40
   Posted 12/30/2006 6:37 PM (GMT -7)   
i'm new and just read this. WOW! please post updates on how you are. as a matter of fact, i'm going to look for any newer posts from you right now. i'm praying for ya!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 5:09 AM (GMT -7)
There are a total of 2,734,572 posts in 301,223 threads.
View Active Threads


Who's Online
This forum has 151342 registered members. Please welcome our newest member, Auroracousland.
248 Guest(s), 2 Registered Member(s) are currently online.  Details
maria2016, Traveler


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer